I've had pain and swelling above my knee for the past 20 days. This is not severe but bothers me. At times I feel deep pain in my thigh and it has a pins and needle effect. Tests have confirmed deficiency of Vitamin B12 (performed two tests to confirm body cannot absorb B12). I was advised to take 3 injections/week for next three weeks. But even after a week of B12 injections, pain and swelling is still there.
The skin has some burning sensation even when I touch slightly.
I have Lupus and most recently Antiphospholipid Syndrome. Neither compression nor elevation works well for me. Instead they seem to make I worse. I'm currently on prednisone and Coumadin but break out in deep excruciating ulcers every summer. I've heard that both hot and cold compresses work. Which do you think is best for my condition and is there anything else you could recommend please. Also can you please explain the summertime ulceration in regards to is that a vasodilation dysfunction?
I have excruciating deep painful ulcers in my lower limbs. Compression in my case triggers an ulcer outbreak. Summertime is the worst for me. I'm assuming it has to do with my classification in the heat. Winter is my second worse season. Is there any other treatment u could recommend?
I have lacerations on the side of my calves, right above my ankle. The ankle is a bit swollen. The skin surrounding the lacerations is raised and red, making the lacerations more visible. I clean it with water, wipe it dry. I apply neosporin on it, which starts making it ooze yellow pus. I started taking cephalexin 500mg on Monday at 10pm, every six hours. It is hurting less than Monday, but it looks more red and new yellow pus. Is this normal? What should I do next?
I had a groin ablation 3 and a half weeks ago. This is my second one through the same side. I had pain for over a week after, then it went away. In the last two days, though, I've had pain all around that area; it feels like overly tender, bruised muscle pain? Could this be from strain, or could it be a side effect of the procedure? What should I do? Should I follow up with my physician?
I had an accident several years ago and hurt my ankle badly. To this day it is not fully cured and my legs often hurt a lot. Sometimes it also gets swollen. I am also diabetic. Can I wear compression socks to lower the pain?
I'm a 30-year-old woman who has been diagnosed with DVT. The docs are baffled because I have no risks for this condition. I'm confused because lately my left arm is hard to lift and I have a numbing pain. Also, out of nowhere, I start coughing crap up. Are all of these things related to one another? What could be going on?
After a pretty intense lower abdominal workout (trying to rehab a lower back injury), I noticed that my femoral artery and other veins in my inner thigh were swollen and enlarged. There is no associated pain, though there is a faint testicular ache. Should I be seen and treated by my doctor? What could possibly be going on?
A month ago I ended up with two bruises on my left thigh: one on my right thigh and one that covered half of my left foot. The one on my foot still hurts to touch and if I catch my foot at the right angle, there's tiny dimples. Any explanations?
I've had a wound for 5 years despite wound vacs, hyperbaric oxygen therapy, and antibiotics. I've seen 12 different doctors about this matter. My main concern is wearing an unna boot in the summer. Because the leg will be encased in the boot, it may cause a lot of moisture. If I sweat excessively, could the wound become infected.
I recently started getting petechiae (red or purple spots on the body that are caused by a hemorrhage or broken capillaries) on my legs. The doctor gave me compression stockings. They have helped my legs, but now I have petechiae on my face. Do you have any suggestions? I am a 34-year-old female.
I have a deep vein clot and have taken warfarin for 6 months and I am still on warfarin because I am scared of getting another clot. Can aspirin and fish oil help to prevent new blood clots in the leg veins if I go off warfarin?